On the Optimality of the Friedman Rule with Heterogeneous Agents and Nonlinear Income Taxation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Chari, V. V. & Christiano, Lawrence J. & Kehoe, Patrick J., 1996.
"Optimality of the Friedman rule in economies with distorting taxes,"
Journal of Monetary Economics,
Elsevier, vol. 37(2-3), pages 203-223, April.
- V. V. Chari & Lawrence J. Christiano & Patrick J. Kehoe, 1993. "Optimality of the Friedman rule in economies with distorting taxes," Staff Report 158, Federal Reserve Bank of Minneapolis.
- V. V. Chari & Lawrence J. Christiano & Patrick J. Kehoe, 1993. "Optimality of the Friedman Rule in Economies with Distorting Taxes," NBER Working Papers 4443, National Bureau of Economic Research, Inc.
- Drew Fudenberg & Jean Tirole, 1991. "Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262061414, January.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ucp:jpolec:v:116:y:2008:i:1:p:82-112. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division). General contact details of provider: http://www.journals.uchicago.edu/JPE/ .